# SDR REXA96042

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 691
- Engine: Garrtt TPE33110U
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Prop Gear Case
- Part number: 31032331
- Condition: Sheared Tooth
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAILED IN FLIGHT.  REMOVED AND REPLACED ENGINE.  (M)
